Locally collapsed 3-manifolds

Bruce Kleiner, John Lott

Research output: Contribution to journalArticle

Abstract

We prove that a 3-dimensional compact Riemannian manifold which is locally collapsed, with respect to a lower curvature bound, is a graph manifold. This theorem was stated by Perelman and was used in his proof of the geometrization conjecture.

Original languageEnglish (US)
Pages (from-to)7-99
Number of pages93
JournalAsterisque
Issue number365
StatePublished - 2014

Keywords

  • Collapsing
  • Geometrization
  • Orbifold
  • Ricci flow

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Locally collapsed 3-manifolds'. Together they form a unique fingerprint.

  • Cite this

    Kleiner, B., & Lott, J. (2014). Locally collapsed 3-manifolds. Asterisque, (365), 7-99.